# SDR CA030610011

- Difficulty date: June 7, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 18,943 hours
- Engine: Lyc T5311B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 20403082506
- Condition: Cracked
- Location: Tailboom
- Part time: 19,119 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINEER OPENED TAIL ROTOR DRIVESHAFT COVER TO CHANGE COUPLINGS AND FOUND A CRACK HAD DEVELOPED IN THE VERTICAL FIN SPAR. STARTING AT THE TOP LIGHTENING HOLE AND GOING LT TO THE OUTER EDGE OF THE SPARE. OUTER LT SKIN WAS ALSO CRACKED APPROX. SIX INCHES. TAILBOOM WAS REPLACED
